# SDR AALA20000849

- Difficulty date: May 21, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GIG - 904 - AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED FUEL VAPORS IN CABIN, PILOT WENT BACK AND VERIFIED ODOR.  FUMES WERE STRONGEST AT ROW 22.  FUMES REMAINED CONSTANT THROUGHOUT FLIGHT AND ON GROUND AFTER LANDING.  INSPECTED APU FUEL SUPPLY LINE AND SHROUD, INSPECTED BOTH ENGINE FUEL FEED SYSTEM, INSPECTED APU DRAIN MAST, CLOSE THE ENTRY DOORS, RAN APU WITH PACKS ON.  THE SAME WITH LEFT AND RIGHT ENGINES ISOLATED.  NO EVIDENCE OF LEAK/OR FUEL ODORS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
